# SDR FDEA201204091323

- Difficulty date: April 9, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050312
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING (WING SIDE) OTBD FLAP, OTBD HINGE, OTBD ACTUATOR HOLE FOUND CORRODED.   REWORKED AND FOUND EXCEED LIMIT IAW CMM 57-44-09, REV 72.   EXISTING BORE DIAMETER 1.222".  FINAL BORE DIAMETER 1.246", MAXIMUM ALLOWABLE DIAMETER 1.220".  REPAIR CARRIED OUT EA 1-5750-160026, PART 1, STEPS 1, 4, 5, 6 AND 7.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
